Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
OSCILLATORY PATTERNS COMPOSED OF THE PARAMETRICALLY EXCITED SURFACE-WAVE SOLITONS
Autore:
WANG XL; WEI RJ;
Indirizzi:
NANJING UNIV,INST ACOUST NANJING 210093 PEOPLES R CHINA
Titolo Testata:
Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics
fascicolo: 2, volume: 57, anno: 1998,
parte:, B
pagine: 2405 - 2410
SICI:
1063-651X(1998)57:2<2405:OPCOTP>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Soggetto:
NONLINEAR SCHRODINGER-EQUATION; SOLITARY WAVES; FARADAY RESONANCE; DRIVEN;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
X.L. Wang e R.J. Wei, "OSCILLATORY PATTERNS COMPOSED OF THE PARAMETRICALLY EXCITED SURFACE-WAVE SOLITONS", Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics, 57(2), 1998, pp. 2405-2410

Abstract

Multiple solitons in a water trough resonator are observed to organize into some ordered and symmetrical one-dimensional patterns that can exhibit spatiotemporal oscillations at certain excitations of the system. Experimental details including the ordering rules for the generations of stable multisoliton chains are described, and the phenomena arenumerically simulated with the parametrically driven, damped nonlinear Schrodinger equation.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/09/20 alle ore 11:16:03